# SDR ASOA200900743

- Difficulty date: July 3, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 18,810 hours, 15,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL CRACK INDICATION NOTED ON INTERIOR FUSELAGE SKIN AT FS 640 AND STR 10L APPROX 0.125 AFT OF UPPER SKIN CUTOUT AND 1.437 INCH IN LENGTH.  FAILED NDT INSPECTION AT 100 FSH.
